# SDR FDEA201006101947

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: ARB08154
- Condition: Damaged
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - FUEL TANK PANEL NR 631AT CUT OUT FASTENER HOLE FOUND DAMAGED.  REPAIR CARRIED OUT IAW EA 8-5710-132418, REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
